You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Maximization Technique Occurring in the Statistical Analysis of Probabilistic Functions of Markov Chains
Leonard E. Baum, Ted Petrie, George Soules and Norman Weiss
The Annals of Mathematical Statistics
Vol. 41, No. 1 (Feb., 1970), pp. 164-171
Published by: Institute of Mathematical Statistics
Stable URL: http://www.jstor.org/stable/2239727
Page Count: 8
You can always find the topics here!Topics: Critical points, Mathematical functions, Markov chains, Mathematical independent variables, Mathematical transformations, Coordinate systems, Markov processes, Local maximum, Topological theorems, Mathematical inequalities
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The Annals of Mathematical Statistics © 1970 Institute of Mathematical Statistics